MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION POSTERIOR ANNULOPLASTY BAND; RING, ANNULOPLASTY

MEDTRONIC HEART VALVES DIVISION POSTERIOR ANNULOPLASTY BAND; RING, ANNULOPLASTY
Model Number H607M63
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Anemia (1706); Atrial Fibrillation (1729); Bradycardia (1751); Congestive Heart Failure (1783); Non specific EKG/ECG Changes (1817); Fainting (1847)
Date of Event 08/13/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product analysis: the band remains implanted.Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information from an email sent by the patient to medtronic's technical services that following the annuloplasty band implant the electrocardiogram (ecg) has shown persistent atrial fibrillation (afib) and severe bradycardia.The patient reported heart failure symptoms and mild anemia.Despite this, the patient cycles 250 to 300 miles per week and reported this vigorous aerobic exercise resets the rhythm to a junctional rhythm at 60 bpm for a few hours.Holter monitor has shown a nighttime low of 30 bpm and dropped beats.The patient reported fainting twice.No additional adverse patient effects were reported. .

Brand Name
POSTERIOR ANNULOPLASTY BAND
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key9848356
Report Number2025587-2020-00826
Device Sequence Number2887037
Product Code KRH
UDI-Device Identifier00613994759177
UDI-Public00613994759177
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K960356
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/09/2022
Device Model NumberH607M63
Device Catalogue NumberH607M63
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2020
Initial Report FDA Received Date03/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient Age68 YR